Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015 (2015), Article ID 475364, 12 pages
http://dx.doi.org/10.1155/2015/475364
Research Article

Floquet-Bloch Theory and Its Application to the Dispersion Curves of Nonperiodic Layered Systems

1Hydrogeophysics and NDT Modelling Unit, University of Oviedo, C/Gonzalo Gutiérrez Quirós s/n, 33600 Mieres, Spain
2Dynamics Division, Applied Mechanics Department, Chalmers University of Technology, Hörsalsvägen 7, 41296 Gothenburg, Sweden

Received 20 October 2014; Revised 28 November 2014; Accepted 29 November 2014

Academic Editor: Xiao-Qiao He

Copyright © 2015 Pablo Gómez García and José-Paulino Fernández-Álvarez. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Pablo Gómez García and José-Paulino Fernández-Álvarez, “Floquet-Bloch Theory and Its Application to the Dispersion Curves of Nonperiodic Layered Systems,” Mathematical Problems in Engineering, vol. 2015, Article ID 475364, 12 pages, 2015. doi:10.1155/2015/475364